For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 5, 2019, Pages 1884-1900                                                                DOI:10.11948/jaac20190003
Decomposing a new nonlinear differential-difference system under a Bargmann implicit symmetry constraint
Xinyue Li,Qiulan Zhao
Keywords:Integrable lattice equations, symplectic map, implicit symmetry constraint, finite-dimensional Hamiltonian system.
Abstract:
      Firstly, a hierarchy of integrable lattice equations and its bi-Hamilt-onian structures are established by applying the discrete trace identity. Secondly, under an implicit Bargmann symmetry constraint, every lattice equation in the nonlinear differential-difference system is decomposed by an completely integrable symplectic map and a finite-dimensional Hamiltonian system. Finally, the spatial part and the temporal part of the Lax pairs and adjoint Lax pairs are all constrained as finite dimensional Liouville integrable Hamiltonian systems.
PDF      Download reader